View Single Post
  #10  
November 20th, 2013, 11:54 AM
tucker12's Avatar
tucker12 tucker12 is offline
Regular
Join Date: Aug 2013
Posts: 86
Quote:
Originally Posted by mamaquiltthief View Post
I should be starting it in December . Tucker how have your moods been whilst on it? And have you put on much weight from it? Thanks
So sorry for the delayed resonse!! I haven't noticed any mood swings (but ask my DH and he might have a different answer!! lol) But I did have night sickness the first 2 months I was on clomid. I was have nausea and just stomach pains. Also, on my 2nd round of clomid I ovulated for the first time. I've ovulated the last 3 times as well. But my first time ovulating on clomid I had severe ovulation pains. Or atleast what I would considered severe. But since that first month my ovulation pains have been normal.

I'm acutally going on my 6th round of clomid next month (assuming AF comes)... so I'm hoping it works soon!!! Everywhere I read suggests 6 months of use but my Dr. said she will keep me on it for a maximum of 12 months because all other tests show that I am ovulating and it's not affecting me in any other ways.
Reply With Quote